Alert archive / California / High Surf Advisories in 2016
High Surf Advisory 18, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Nov 7, 2016, 1:33 PM PST for 6 counties in California. It took effect at Nov 8, 2016, 3:00 PM PST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2016, 1:33 PM PST (21:33 UTC)
- In effect from
- Nov 8, 2016, 3:00 PM PST
- Expired
- Nov 10, 2016, 7:00 AM PST
- In force
- 40 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
240 WHUS46 KMTR 072133 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 133 PM PST MON NOV 7 2016 ...LARGE SURF TO PRODUCE HAZARDOUS CONDITIONS TUESDAY AFTERNOON THROUGH WEDNESDAY... CAZ006-505-509-529-530-080545- /O.NEW.KMTR.SU.Y.0018.161108T2300Z-161110T0200Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 133 PM PST MON NOV 7 2016 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 6 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 6 PM PST WEDNESDAY. * SURF...A LONG PERIOD WESTERLY SWELL WILL ARRIVE LATE TUESDAY AFTERNOON AND BUILD THROUGH WEDNESDAY EVENING. SURF HEIGHTS WILL BUILD TO OVER 20 FEET ON WEDNESDAY. LOCALLY HIGHER SURF HEIGHTS ARE LIKELY. * TIMING...LATE TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
8 follow-up statements
227 WHUS46 KMTR 080353 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 753 PM PST MON NOV 7 2016 ...LARGE SURF TO PRODUCE HAZARDOUS CONDITIONS TUESDAY AFTERNOON THROUGH WEDNESDAY... CAZ006-505-509-529-530-081900- /O.CON.KMTR.SU.Y.0018.161108T2300Z-161110T0200Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 753 PM PST MON NOV 7 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 6 PM PST WEDNESDAY... * SURF...A LONG PERIOD WESTERLY SWELL WILL ARRIVE LATE TUESDAY AFTERNOON AND BUILD THROUGH WEDNESDAY EVENING. SURF HEIGHTS WILL BUILD TO OVER 20 FEET ON WEDNESDAY. LOCALLY HIGHER SURF HEIGHTS ARE LIKELY. * TIMING...LATE TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
300 WHUS46 KMTR 081128 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 328 AM PST TUE NOV 8 2016 ...LARGE SURF TO PRODUCE HAZARDOUS CONDITIONS THIS AFTERNOON THROUGH WEDNESDAY... CAZ006-505-509-529-530-082300- /O.CON.KMTR.SU.Y.0018.161108T2300Z-161110T0200Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 328 AM PST TUE NOV 8 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PST WEDNESDAY... * SURF...A LONG PERIOD WESTERLY SWELL WILL ARRIVE LATE THIS AFTERNOON AND BUILD THROUGH WEDNESDAY EVENING. SURF HEIGHTS WILL BUILD TO OVER 20 FEET ON WEDNESDAY. LOCALLY HIGHER SURF HEIGHTS ARE LIKELY. * TIMING...LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
406 WHUS46 KMTR 082101 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 101 PM PST TUE NOV 8 2016 ...LARGE SURF TO PRODUCE HAZARDOUS CONDITIONS THIS AFTERNOON THROUGH WEDNESDAY... CAZ006-505-509-529-530-090500- /O.CON.KMTR.SU.Y.0018.161108T2300Z-161110T0200Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 101 PM PST TUE NOV 8 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST WEDNESDAY... * SURF...A LONG PERIOD WESTERLY SWELL WILL ARRIVE LATE THIS AFTERNOON AND BUILD THROUGH WEDNESDAY EVENING. SURF HEIGHTS WILL BUILD TO OVER 20 FEET ON WEDNESDAY. LOCALLY HIGHER SURF HEIGHTS ARE LIKELY. * TIMING...LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
344 WHUS46 KMTR 090235 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 635 PM PST TUE NOV 8 2016 ...LARGE SURF TO PRODUCE HAZARDOUS CONDITIONS THIS EVENING THROUGH WEDNESDAY... CAZ006-505-509-529-530-091900- /O.CON.KMTR.SU.Y.0018.000000T0000Z-161110T0200Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 635 PM PST TUE NOV 8 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST WEDNESDAY... * SURF...A LONG PERIOD WESTERLY SWELL WILL ARRIVE THIS EVENING AND BUILD THROUGH WEDNESDAY EVENING. SURF HEIGHTS WILL BUILD TO OVER 20 FEET ON WEDNESDAY. LOCALLY HIGHER SURF HEIGHTS ARE LIKELY. * TIMING...THIS EVENING THROUGH WEDNESDAY EVENING. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
715 WHUS46 KMTR 091135 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 335 AM PST WED NOV 9 2016 ...LARGE SURF TO PRODUCE HAZARDOUS CONDITIONS THROUGH TODAY... CAZ006-505-509-529-530-100200- /O.CON.KMTR.SU.Y.0018.000000T0000Z-161110T0200Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 335 AM PST WED NOV 9 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * SURF...A LONG PERIOD WESTERLY SWELL WILL ARRIVE THROUGH THE DAY. SURF HEIGHTS WILL BUILD TO OVER 20 FEET WITH LOCALLY HIGHER SURF HEIGHTS AROUND FAVORED COASTAL LOCATIONS. * TIMING...THROUGH 6PM THIS EVENING. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
123 WHUS46 KMTR 100055 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 455 PM PST WED NOV 9 2016 CAZ006-505-509-529-530-100700- /O.EXT.KMTR.SU.Y.0018.000000T0000Z-161110T0700Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 455 PM PST WED NOV 9 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 11 PM PST THIS EVENING... * SURF...LARGE WESTERLY SWELL FROM 15 TO 18 FEET WITH PERIODS OF 17 TO 18 SECONDS WILL CONTINUE THROUGH THIS EVENING THEN SUBSIDE BELOW 15 FEET OVERNIGHT. * TIMING...UNTIL 11 PM PST THIS EVENING. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
150 WHUS46 KMTR 100657 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1057 PM PST WED NOV 9 2016 CAZ006-505-509-529-100800- /O.CAN.KMTR.SU.Y.0018.000000T0000Z-161110T0700Z/ SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- 1057 PM PST WED NOV 9 2016 ...HIGH SURF ADVISORY IS CANCELLED... WESTERLY SWELL WILL CONTINUE TO DECREASE BELOW 15 FEET OVERNIGHT. THE HIGH SURF ADVISORY HAS BEEN CANCELLED. $$ CAZ530-101200- /O.EXT.KMTR.SU.Y.0018.000000T0000Z-161110T1200Z/ SOUTHERN MONTEREY BAY AND BIG SUR COAST- 1057 PM PST WED NOV 9 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY... * SURF...LARGE WESTERLY SWELL 17 TO 19 FEET WITH PERIODS OF 17 TO 18 SECONDS WILL CONTINUE OVERNIGHT. OCCASIONAL SURF HEIGHTS TO OVER 20 FEET REMAIN POSSIBLE OVERNIGHT. SWELL WILL SUBSIDE BELOW 15 FEET LATER THURSDAY MORNING. * TIMING...UNTIL 4 AM PST THURSDAY. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
968 WHUS46 KMTR 101039 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 239 AM PST THU NOV 10 2016 CAZ530-101500- /O.EXT.KMTR.SU.Y.0018.000000T0000Z-161110T1500Z/ SOUTHERN MONTEREY BAY AND BIG SUR COAST- 239 AM PST THU NOV 10 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS MORNING... * SURF...LARGE WESTERLY SWELL UP TO 15 FEET WITH PERIODS OF 15 TO 17 SECONDS WILL CONTINUE INTO THE EARLY MORNING. SWELL WILL SUBSIDE BELOW 15 FEET LATER THURSDAY MORNING. * TIMING...UNTIL 7 AM PST THURSDAY. * IMPACTS...SNEAKER WAVES CAN PULL UNSUSPECTING BEACH GOERS INTO THE SEA BY A WAVE. PEOPLE WALKING ALONG THE BEACH SHOULD NEVER TURN THEIR BACK TO THE SEA. FISHERMAN SHOULD AVOID FISHING FROM ROCKS OR JETTIES. STRONG RIP CURRENTS MAY QUICKLY EXHAUST SWIMMERS. LARGE SHORE BREAK CAN LEAD TO INJURY AND LARGE WAVE RUNUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 7, 9:28 AM PST, 4 hours 5 minutes earlier.
Area forecast discussion, Nov 7, 9:28 AM PST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
928 AM PST Mon Nov 7 2016
.SYNOPSIS...A high pressure ridge building over the southwestern
states will result in dry and mild weather across our region
through Thursday. A weather system moving into far northern
California late in the week may produce light rain as far south as
the North Bay late Friday and Friday Night. Dry weather will
return to all areas by the upcoming weekend.
&&
.DISCUSSION...As of 9:10 AM PST Monday...Quiet weather on tap for
the day with a ridge of high pressure in place plus a fairly weak
surface gradient. Satellite and surface observations do indicate
that lower level clouds have been slow to burn-off in the Santa
Clara Valley -- in fact we did receive a report of dense fog near
Los Altos. Highs today will be in the 60s to lower 70s at the
coast with 70s in most inland spots.
Overall do not see any issues of concern through the upcoming
weekend. Latest GFS shows only a slight chance of rain over the
North Bay late on Friday while the new ECMWF is not in yet.
Current forecast appears to be on track. No major updates planned.
.PREVIOUS DISCUSSION...A few patches of low clouds and fog have
developed early this morning...mainly near the ocean. There likely
will be an increase in fog development by sunrise given the
relatively high surface dewpoints currently being reported.
However, considerable high cloudiness may inhibit fog formation to
some extent.
An upper level ridge is currently building over the western
states. This ridge will maintain dry and mild conditions across
our region through most of the week. Temperatures will warm
slightly above seasonal averages today and then remain warmer than
normal through the week. Periods of high clouds are expected. In
addition, patchy night and morning fog is likely to continue as
the low levels remain relatively moist.
A relatively active weather pattern will exist over the northeast
Pacific this week, but these storm systems will be deflected well
to our north by the ridge over the western U.S.. However, the
models agree that by late Friday an approaching frontal system
will have just enough moisture and energy to perhaps produce light
rain across the northern portion of our forecast area late Friday
and Friday Night. Dry weather is expected to return to all areas
by the weekend as a ridge begins to build over California once
again. And, if the 00Z ECMWF is correct, that ridge could become
strong enough next week to result in record warm temperatures.
&&
.AVIATION...as of 9:21 AM PST Monday...By the time tafs are valid
at 18z expecting VFR at all terminals with mainly high clouds.
Tonight on the other hand is tricky and low conf. MOS guidance
suggest a decent amount of stratus with patchy fog. However, local
WRF model and NAM show a light E flow around SF Bay with drier RH
at SFC for stratus development. Therefore, not totally buying off
on MOS. The other concern would be another round of fog. This
seems more plausible given the light flow. Will have to monitor
closely.
Vicinity of KSFO...VFR. High clouds. Relatively light winds.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR with high clouds. Poss stratus/fog
tonight.
&&
.MARINE...as of 09:21 AM PST Monday...A cold front over the
eastern pacific will result in light to moderate southerly winds
over the coastal waters today. Another large and long period nw
swell will begin to arrive late tuesday into wednesday but winds
will continue to be light with high pressure and weak surface
pressure gradients over the coastal waters for much of this week.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...None.
PUBLIC FORECAST: Bell/Dykema
AVIATION: MM
MARINE: MM
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 2:20 PM PST | Small Craft Advisory for Rough Bar | MTR | 3 days |
Nearby
High Surf Advisories in California, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.